# SDR FDEA201707061871

- Difficulty date: July 6, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 60,078 hours, 21,846 cycles
- Engine: Rroyce
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: CL
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AT 10,000,  CLIMBING IN CLIMB,  POWER LEFT ENGINE FUEL FLOW GOT HIGH AND EGT  YELLOW.   RAN QRH AND RETURNED TO AIRPORT.  ONLY REASON ENGINE DID  NOT GO INTO RED EGT IS PILOT ACTION.        REMOVED AND REPLACED THE NR 1 ENG P1 PROBE IAW AMM 73-21-04-4, OPS NORMAL IAW 30-34-00-5.
